# SDR CA001024021

- Difficulty date: October 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE STALL FAIL CAUTION MESSAGE AT THE BEGINNING OF THE TAKEOFF AT 80 KTS, TAKEOFF WAS ABORTED. THIS IS AN AIRCRAFT WITH EICAS 2000 INCORPORATED. MAINTENANCE RESET THE STALL COMPUTER, AIRCRAFT RETURNED TO SERVICE.
